# SDR IIF2002F00001

- Difficulty date: August 28, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N407JR
- Make and model: Bell 407
- Aircraft serial: 53245
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102101
- Part serial: 4181
- Condition: Separated
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC PORTION OF BEARING COMPLETELY DEBONDED FROM BASE.  FOUND AT ROUTINE INSPECTION.   BEARING IS ONE OF A BATCH OF DEFECTIVE BEARINGS MANUFACTURED BEFORE 1998.  RECOMMEND THAT BEARINGS BE BONDED WITH BETTER MATERIALS OR ADHESIVE.
